American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 180 found      Go to page: 1 2 3 4 > >>

[1] K. Mahler. A matrix representation of the primitive residue classes (mod $2n$) . Proc. Amer. Math. Soc. 8 (1957) 525-531. MR 0087664.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Casper Goffman. A lattice homomorphism of a lattice ordered group . Proc. Amer. Math. Soc. 8 (1957) 547-550. MR 0087661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] A. Karrass and D. Solitar. Note on a theorem of Schreier . Proc. Amer. Math. Soc. 8 (1957) 696-697. MR 0086813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. E. Adney. On the power of a prime dividing the order of a group of automorphisms . Proc. Amer. Math. Soc. 8 (1957) 627-633. MR 0087654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Michio Suzuki. The nonexistence of a certain type of simple groups of odd order . Proc. Amer. Math. Soc. 8 (1957) 686-695. MR 0086818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Eugene Schenkman. A characterization of some metacyclic groups . Proc. Amer. Math. Soc. 8 (1957) 664-667. MR 0087653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ruth Rebekka Struik. Notes on a paper by Sanov . Proc. Amer. Math. Soc. 8 (1957) 638-641. MR 0086060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Irving Reiner. Integral representations of cyclic groups of prime order . Proc. Amer. Math. Soc. 8 (1957) 142-146. MR 0083493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. B. Crouch and W. R. Scott. Normal subgroups of monomial groups . Proc. Amer. Math. Soc. 8 (1957) 931-936. MR 0089844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] G. B. Preston. A note on representations of inverse semigroups . Proc. Amer. Math. Soc. 8 (1957) 1144-1147. MR 0091285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] W. H. Mills. The automorphisms of the holomorph of a finite abelian group . Trans. Amer. Math. Soc. 85 (1957) 1-34. MR 0087657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Franklin Haimo. Semi-direct products with ample homomorphisms . Trans. Amer. Math. Soc. 84 (1957) 401-425. MR 0084500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Daniel H. Wagner. On free products of groups . Trans. Amer. Math. Soc. 84 (1957) 352-378. MR 0083992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Nickolas Heerema. Sums of normal endomorphisms . Trans. Amer. Math. Soc. 84 (1957) 137-143. MR 0082491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] W. Feit. On a conjecture of Frobenius . Proc. Amer. Math. Soc. 7 (1956) 177-187. MR 0077532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] E. M. Ibrahim. On D. E. Littlewood's algebra of $S$-function . Proc. Amer. Math. Soc. 7 (1956) 199-202. MR 0078366.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] D. L. Boyer. Enumeration theorems in infinite Abelian groups . Proc. Amer. Math. Soc. 7 (1956) 565-570. MR 0078996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Murray Gerstenhaber. On canonical constructions. III . Proc. Amer. Math. Soc. 7 (1956) 543-550. MR 0086057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] W. R. Cowell. Concerning a class of permutable congruence relations on loops . Proc. Amer. Math. Soc. 7 (1956) 583-588. MR 0079010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Rimhak Ree and Robert J. Wisner. A note on torsion-free nil groups . Proc. Amer. Math. Soc. 7 (1956) 6-8. MR 0077531.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] D. A. Norton and Sherman K. Stein. Cycles in algebraic systems . Proc. Amer. Math. Soc. 7 (1956) 999-1004. MR 0082989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Rimhak Ree. The existence of outer automorphisms of some groups . Proc. Amer. Math. Soc. 7 (1956) 962-964. MR 0082987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Lowell J. Paige. A class of simple Moufang loops . Proc. Amer. Math. Soc. 7 (1956) 471-482. MR 0079596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] P. M. Cohn. The complement of a finitely generated direct summand of an abelian group . Proc. Amer. Math. Soc. 7 (1956) 520-521. MR 0078370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Eugene Schenkman. A splitting theorem and the principal ideal theorem for some infinitely generated groups . Proc. Amer. Math. Soc. 7 (1956) 870-873. MR 0082986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Edwin Hewitt and Herbert S. Zuckerman. The $l\sb 1$-algebra of a commutative semigroup . Trans. Amer. Math. Soc. 83 (1956) 70-97. MR 0081908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] D. D. Miller and A. H. Clifford. Regular $\mathcal{D}$-classes in semigroups . Trans. Amer. Math. Soc. 82 (1956) 270-280. MR 0078379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Ruth Rebekka Struik. On associative products of groups . Trans. Amer. Math. Soc. 81 (1956) 425-452. MR 0077530.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Marshall Hall and J. D. Swift. Determination of Steiner triple systems of order $15$ . Math. Comp. 9 (1955) 146-152. MR 0080104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Yukiyosi Kawada. Cohomology in abstract unit groups . Proc. Amer. Math. Soc. 6 (1955) 12-15. MR 0067108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 180 found      Go to page: 1 2 3 4 > >>